# SDR SWIA201230253

- Difficulty date: March 28, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 23,825 hours, 21,049 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED A GEAR DISAGREE MESSAGE WHEN PUTTING GEAR DOWN.  ALL THREE GEAR CAME DOWN STARTING WITH RIGHT, CENTER, THEN LEFT.  (FLT 2959)  REPLACED LEFT MLG SIDE STAY ACTUATOR.  PN OFF:  17008-113  SN OFF:  00962
